Article citationsMore>>

M. Dehghan and A. Shokri, “A Numerical Method for Solving the Hyperbolic Telegraph Equation,” Numerical Methods for Partial Differential Equations, Vol. 24, No. 4, 2008, pp. 1080-1093. doi:10.1002/num.20306

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.